# SDR DXTA200802771

- Difficulty date: January 16, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N671QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605071
- Aircraft time: 7,058 hours, 5,530 cycles
- Engine: Pwa PW545A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relief Valve
- Part number: 1106P59
- Part serial: 1870
- Condition: Sticking
- Location: Mlg
- Part time: 7,058 hours, 5,530 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF. R & R LT UPLOCK ACTUATOR WITH NEW. FOUND HYD RELIEF VALVE OUT OF TOLERANCE, REPLACED WITH OVERHAULED UNIT FROM PNEUDRAULICS RS PD6R469J, PRESSURE SWITCH & LT MLG ACTUATOR WITH SERVICEABLE UNIT FROM CESSNA ICT RS CNQB9181 WORK PERFORMED IAW MM.
